# SDR 00FDEA00808

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- Aircraft time: 58,448 hours, 44,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 642-2  DURING ROUTINE INSP, THE AFT BAG BIN RIGHT TRANSISTION PANEL FOUND CORRODED AT RBL 23 FROM BS 1010-1030.  R&R & FAB PER IAW BAC 7S7 SRM 51-40-2, 51-30-2.
